MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. DURALOC DYNAMIC LOCK RING 48MM; HIP OTHER IMPLANT

DEPUY ORTHOPAEDICS, INC. DURALOC DYNAMIC LOCK RING 48MM; HIP OTHER IMPLANT
Catalog Number 124948000
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code No Information (3190)
Date of Event 07/24/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address dislocation from malpositioning of the cup.It was also indicated that the superior wear on liner, head ball was changed.
 
Additional Manufacturer Narrative
Please disregard this medwatch submission as it was reported in error.After review the product analyst it has been determined this was reported in error as the acetabular cup.The locking ring is not the cup and is not the subject of the serious injury of malpositioned caup.Updated 12-11-2017.

Brand Name
DURALOC DYNAMIC LOCK RING 48MM
Common Device Name
HIP OTHER IMPLANT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC.
700 orthopaedic drive
warsaw IN 46582
MDR Report Key6814133
Report Number1818910-2017-23274
Device Sequence Number150451
Product Code LPH
UDI-Device Identifier10603295019749
UDI-Public10603295019749
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P880025
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number124948000
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/23/2017
Supplement Date Received by Manufacturer08/23/2017
12/11/2017
Initial Report FDA Received Date08/23/2017
Supplement Report FDA Received Date08/23/2017
12/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR